# SDR UALA2009062901817

- Difficulty date: June 26, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 57,050 hours, 10,719 cycles
- Engine: Pwa PW4077
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rod
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD LEADING EDGE SUPPORT ROD IS BROKEN, OUTBOARD SIDE OF NR 8 SLAT CTR AUX TRACK.  OUTBOARD SUPPORT ROD WAS REPLACED.
